Posted 12 February 2014 - 12:55 PM
In the early days when Sinemet made me nauseous, I would eat a dry cracker when I took it. It helped tremendously, and did not interfere with the absorption of the medication. Protein is usually the culprit that prevents quick absorption because the liver processes protein before it will process Sinemet.
I am not a human being trying to have a spiritual experience; I am a spiritual being having a (sometimes difficult) human experience.
First symptoms: right-hand tremor, constipation and restless arms 1978 (age 25). Depression and anxiety (non-motor symptoms) began in 1989 and worsened through the years. Last inpatient episode June 2013.
Diagnosed December 2010 by a regular neurologist (age 57). After negative reactions to Requip, Mirapex and selegiline began Sinemet 25/100 3x/day. First MDS visit in Houston in February of 2011 was inconclusive. Second MDS visit at Baylor Fort Worth in May/June 2011 diagnosis changed to Parkinsonism, Sinemet stopped. Third MDS visit in August 2011 in WA State: received a confirmed diagnosis of idiopathic PD which had started on the right side and had now crossed to the left side as well. Restarted on Sinemet 25/100 4x/day. A short trial of Amantadine caused audio hallucinations in September 2011.
Current medications at age 63: Duopa gel via PEG-J tube, 6ml loading dose; continuous dose 2 ml. Trazodone 150 mg at bedtime, Fluvoxamine 300 mg at bedtime. Clonazepam 0.5 mg morning and afternoon, 1 mg at bedtime. Vit D3 2x/day, Calcium Carbonate Susp. 5 cc daily, Baclofen 10 mg 3x/day, Flonase two sprays 2x/day, Calcitonin-Salmon nasal spray once daily (for osteoporosis). Gel eye drops as needed throughout the day, Restasis Eye drops 2x/day, Nighttime eye ointment at bedtime. 02 2L per nasal cannula while asleep. Walker, electric wheelchair, moist and soft or pureed foods and 135 caregiver hours per month keep me moving.